Main Article Content
In this paper, we study the existence of solutions to new inclusion problems involving both Caputo and Hadamard fractional derivatives, and separated boundary conditions. We apply the modern tools of the fixed point theory to study the cases when the multi-valued map (the right hand-side of the inclusions) takes convex as well as non-convex values. Examples illustrating the abstract results are also presented.
How to Cite
Ahmad, B., Ntouyas, S., & Tariboon, J. (2019). On inclusion problems involving Caputo and Hadamard fractional derivatives. Acta Mathematica Universitatis Comenianae, 89(1), 169-183. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1071/797